Posted by Dave W (18.104.22.168) on May 31, 2000 at 15:26:40:
In Reply to: Prednisone Question posted by Nancy J. on May 31, 2000 at 10:59:13:
I'm on the bandwagon with the others below. It's the drug from hell, but if nothing else works I'd still use it.
Last year I had to do three separate tapering regimens (80 mg down to 0) over a six week period. In that short time I was so hungry that I ate everything that couldn't outrun me. I put on thirty pounds, and even though I've lost it all now, I still have a 1" larger neck, 2" larger chest, and 2" larger waist and hips. (Translation -- ALL my clothes are new!!)
I try lithium, verapamil, sansert, and all the possible combinations thereof before I would go back to prednisone. The aches, acne, and other side effects are also unpleasant. The only good thing about a high dose of prednisone for me was that I could cut myself pretty deeply (while working on a car, for example) and it would heal in about 3 days to the point that you couldn't tell I hsd ever been wounded.
Anyhow, if it's possible for someone to use prednisone without its bad side, I hope it's you!
Pain free days, friend!
Post a Followup